# SDR SWAA2015012936186

- Difficulty date: January 2, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 88,805 hours, 65,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6552878
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z SUPPORT ANGLE CORRODED ON AFT ENTRY DOOR LOWER SILL.  R & R ANGLE IAW SRM & DWG.
